American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A58) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[2] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[3] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[4] A. Mouze and V. Nestoridis. Universality and ultradifferentiable functions: Fekete's theorem. Proc. Amer. Math. Soc. 138 (2010) 3945-3955. MR 2679616.
Abstract, references, and article information   
View Article: PDF

[5] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF

[6] Ingo Witt. Green's formulas for cone differential operators. Trans. Amer. Math. Soc. 359 (2007) 5669-5696. MR 2336302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ole Christensen and Wenchang Sun. Stability of wavelet frames with matrix dilations. Proc. Amer. Math. Soc. 134 (2006) 831-842. MR 2180901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wenchang Sun and Xingwei Zhou. Density of irregular wavelet frames. Proc. Amer. Math. Soc. 132 (2004) 2377-2387. MR 2052416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Albert Cohen, Sidi Mahmoud Kaber, Siegfried Müller and Marie Postel. Fully adaptive multiresolution finite volume schemes for conservation laws. Math. Comp. 72 (2003) 183-225. MR 1933818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ole Christensen. Frames, Riesz bases, and discrete Gabor/wavelet expansions. Bull. Amer. Math. Soc. 38 (2001) 273-291. MR 1824891.
Abstract, references, and article information   
View Article: PDF

[12] Rong-Qing Jia, Qingtang Jiang and Zuowei Shen. Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001) 415-427. MR 1707522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. S. Katsoprinakis and M. Papadimitrakis. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to Universal Taylor series. Proc. Amer. Math. Soc. 127 (1999) 2083-2090. MR 1641646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christophe Labreuche. A convergence theorem for the fast multipole method for 2 dimensional scattering problems. Math. Comp. 67 (1998) 553-591. MR 1458223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. S. Kazarian and Robert E. Zink. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L^2$ . Trans. Amer. Math. Soc. 349 (1997) 4367-4383. MR 1443881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jianhong Shen and Gilbert Strang. Asymptotic analysis of Daubechies polynomials. Proc. Amer. Math. Soc. 124 (1996) 3819-3833. MR 1346987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Bartolomeo and Matthew He. On Faber polynomials generated by an $m$-star . Math. Comp. 62 (1994) 277-287. MR 1203732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. P. Choi. On the medians of gamma distributions and an equation of Ramanujan . Proc. Amer. Math. Soc. 121 (1994) 245-251. MR 1195477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Abedallah Rababah. Taylor theorem for planar curves . Proc. Amer. Math. Soc. 119 (1993) 803-810. MR 1151815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. K. Chui, J. Stöckler and J. D. Ward. A Faber series approach to cardinal interpolation . Math. Comp. 58 (1992) 255-273. MR 1106961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. E. Scraton. A comparison of some Taylor and Chebyshev series . Math. Comp. 50 (1988) 207-213. MR 917828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Babu Ram. Integrability of power series . Proc. Amer. Math. Soc. 93 (1985) 255-261. MR 770532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Meek. A mean value theorem for linear functionals . Math. Comp. 35 (1980) 797-802. MR 572857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George Rutledge. The basic power series of interpolation . Trans. Amer. Math. Soc. 31 (1929) 807-820. MR 1501513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. V. Widder. A generalization of Taylor's series . Trans. Amer. Math. Soc. 30 (1928) 126-154. MR 1501425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. A. Shohat. On the development of continuous functions in series of Tchebycheff polynomials . Trans. Amer. Math. Soc. 27 (1925) 537-550. MR 1501326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. H. Gronwall. On the degree of convergence of Laplace's series . Trans. Amer. Math. Soc. 15 (1914) 1-30. MR 1500962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1